# SDR CA000606029

- Difficulty date: May 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Propeller: Mcauly D2A34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: H4190305
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECITON. BLADES NOT MODIFIED TO EXCEPT NEW TYPE BEARINGS.
